# SDR SWAA2013052216353

- Difficulty date: May 14, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 36,256 hours, 22,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT LOWER OVERWING EMERGENCY EXIT SIGN LIGHT INOPERATIVE.  RELAMPED LIGHT IAW MM.
